mental-health-icon
PAROXETINE
Hello sir/mam i am on PAROXETINE 12.5: week 4.:for my anxiety issues. earlier i was prescribed FLUOXETINE, SERTRALINE, VENELAFAXINE, ESCITALOPRAM but none of them suited me, now i am on PAROXETINE ,my problem is i feel sleepy all the time (it started after PAROXETINE) it's affecting my studies so any solution how can i avoid these issues #sleepy# lazy etc thanks
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You can decrease dose or switching to another similar drugs.Reconcult your psychiatrist.
Next Steps
consult to psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.